Pair correlations and equidistribution

Christoph Aistleitner, Thomas Lachmann, Florian Pausinger

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)206-220
JournalJournal of Number Theory
Volume182
DOIs
Publication statusPublished - 2018

Cite this

Pair correlations and equidistribution. / Aistleitner, Christoph; Lachmann, Thomas; Pausinger, Florian.

In: Journal of Number Theory, Vol. 182, 2018, p. 206-220.

Research output: Contribution to journalArticleResearchpeer-review

Aistleitner, Christoph ; Lachmann, Thomas ; Pausinger, Florian. / Pair correlations and equidistribution. In: Journal of Number Theory. 2018 ; Vol. 182. pp. 206-220.
@article{0a3ad395fd244b6688c80fa96fbc4959,
title = "Pair correlations and equidistribution",
author = "Christoph Aistleitner and Thomas Lachmann and Florian Pausinger",
year = "2018",
doi = "10.1016/j.jnt.2017.06.009",
language = "English",
volume = "182",
pages = "206--220",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Pair correlations and equidistribution

AU - Aistleitner, Christoph

AU - Lachmann, Thomas

AU - Pausinger, Florian

PY - 2018

Y1 - 2018

U2 - 10.1016/j.jnt.2017.06.009

DO - 10.1016/j.jnt.2017.06.009

M3 - Article

VL - 182

SP - 206

EP - 220

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -